# SDR ASOA06315

- Difficulty date: March 2, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RT BELLY FR 27A ATTACH TO FUSELAGE ANGLE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RT BELLY FR 27A ATTACH TO FUSELAGE ANGLE IAW SRM AND EO.  (K)
